# SDR CA110708004

- Difficulty date: July 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 11,754 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5912847
- Condition: Failed
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, 10 MINUTES INTO CRUISE, AUTOPILOT DISCONNECTED ASSOCIATED WITH WITH A SLAT FAIL AND SPOILER FAULT.  ATC WAS ADVISED AND AN EMERGENCY WAS DECLARED.  A ZERO FLAP/SLAT LANDING CARRIED OUT WITH THE ACFT REMAINING ON THE RUNWAY WITH ERS MEETING THE ACFT.  THE NR 2 BRAKE WAS INITIALLY VERY HOT AND SMOKING.  ONCE THE BRAKES COOLED TO WITHIN OPERATING TEMPERATURES, THE ACFT TAXIED TO THE GATE.  WHILE IN CRUISE EICAS MESSAGE DISPLAYED "SLAT FAIL", "SHAKER ANTICIPATED", "AP FAIL", "SPOILER FAULT", "AOG LIMIT FAIL". EMERGENCY 0 FLAP LANDING CONDUCTED.  REPACED RT SLAT POSITION SENSOR UNIT IAW AMM 27-83-06.  TESTS SERV.
